MathSciNet Relay Station
MathSciNet bibliographic data
MR1048530 11J82 (33C45)
Hata, Masayoshi Legendre type polynomials and irrationality measures. J. Reine Angew. Math. 407 (1990), 99–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement